# SDR SWIA2020013148034

- Difficulty date: January 29, 2020
- Submitted: January 31, 2020
- Operation: Air carrier
- Aircraft: N430SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7523
- Aircraft time: 41,204 hours, 36,115 cycles
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Collar
- Condition: Migrated
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

GEAR DISAGREE AND NOSE DOOR OPEN WARNING MSG AFTER T/O. NOSE GEAR INDICATED DOWN. COMPLIED WITH QRH ALL GEAR CAME DOWN LANDED NORMAL.  FLIGHT 4327 - FILED CLOSED  THIS DISCREPANCY WAS TRANSFERRED TO CAMP ITEM 20371564 WITH THE FOLLOWING CORRECTIVE ACTION: "UPON TROUBLESHOTING FOUND TOWGAURD NOSE COLLER MIGRATED INTO NLG OLEO CENTERED/EXTENDED (PS14GA) BRACKET CAUSING DAMAGE TO BRAKET. REMOVED AND REPLACED PROX SENSOR BRACKET IN REF TO CRJ200 AMM. GEAR SWING NORMAL ON GROUND IN REF TO CRJ200 AMM. REF CAMP CP 20372574-1 FOR REMOVAL OF  TOWGAURD NOSE COLLER. "
